MAUDE Adverse Event Report: ARTHREX, INC. ANTEGRADE OPTION, TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. ANTEGRADE OPTION, TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number ANTEGRADE OPTION, TARGETING GUIDE
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged 1272-000 was received for investigation.Visual evaluation found that the pin on the "l" side is coming out of its hole.The most likely reason is the wear and tear damage incurred over repeated usage.
 
Event or Problem Description
On 04/12/2023, it was reported by a sales representative via (b)(4) that an 1272-000 targeting guide peg on the gt to lt targeting attachment is coming out of its hole.This was discovered during a case with no patient effect.

Brand Name
ANTEGRADE OPTION, TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19559035
Report Number1220246-2024-05944
Device Sequence Number4851108
Product Code HSB
UDI-Device Identifier00848665013719
UDI-Public00848665013719
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANTEGRADE OPTION, TARGETING GUIDE
Device Catalogue Number1272-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown